# SDR 2024F00164

- Difficulty date: June 2, 2024
- Submitted: July 8, 2024
- Operation: General aviation
- Aircraft: N291GX
- Make and model: Airbus A320-214
- Aircraft serial: 3349
- Aircraft time: 42,200 hours, 15,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE (EMERGENCY EQUIPMENT FAILURE) WAS FOUND DISCHARGED DURING DAILY INSPECTION.  REMOVED AND REPLACED THE MEGAPHONE.
